MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL

WILSON-COOK MEDICAL INC 6 SHOOTER SAEED MULTI-BAND LIGATOR; LIGATOR, ESOPHAGEAL
Model Number G22553
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: it was observed that the product was used after the expiration date.Use of the product after the stated expiration date could cause the product to underperform.This is the most likely reason for the reported observation.Prior to distribution, all 6 shooter saeed multi-band ligators are subjected to a visual inspection to ensure device integrity.A review of the device history record confirmed that the lot said to be involved met all manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.There have been a total of 2 reported occurrences of this nature during the time period reviewed.Therefore, this represents an unusual occurrence.Based on this review, the likelihood of this type of report is remote.Quality assurance will continue to monitor for complaint trends.Additional comments regarding this report: the information provided indicates that the product was used after the expiration date.A cook representative has been directed to contact the medical facility involved in an effort to promote further education and understanding related to appropriate usage of this product.
 
Event or Problem Description
During an endoscopic variceal ligation (evl) in the esophagus, the physician used a cook 6 shooter saeed multi-band ligator.It was reported that the string got tangled such where the bands all deployed on the olympus 190 egd scope.This occurred before the scope had made contact with the patient.The procedure was successfully completed with another device of the same type.This occurred prior to patient contact; there was no impact to the patient.In addition, the patient sustained no clinical consequence and there were no adverse effects to the patient.

Brand Name
6 SHOOTER SAEED MULTI-BAND LIGATOR
Common Device Name
LIGATOR, ESOPHAGEAL
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer Contact
sabrina o'brien
4900 bethania station rd
winston-salem, NC 27105
3367440157
MDR Report Key23837112
Report Number1037905-2025-00839
Device Sequence Number12035330
Product Code MND
UDI-Device Identifier00827002225534
UDI-Public(01)00827002225534(17)250927(10)W4874398
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/27/2025
Device Model NumberG22553
Device Catalogue NumberMBL-6
Device Lot NumberW4874398
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OLYMPUS 190 EGD
Patient SexUnknown